# SDR AALA201811143002

- Difficulty date: November 12, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 11,128 hours, 1,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 555653
- Condition: Leaking
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE, L1 DOOR EPISODE SQUIB AND DOOR EPISODE SENSORS.  REPLACED L1 DOOR EPAS PRESSURE BOTTLE AND PERFORMED SATISFACTORY OPERATIONAL CHECKED IAW AMM 52-11-22.
